# SDR SWIA202158544

- Difficulty date: March 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26 LH SPLICE AT FS 333.00 CORRODED AROUND RIVET TAILS      (C-CHECK RO 5/25/2021)    REPLACED STGR 26L SPLICE AT FS333 WITH NEW SPLICE REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY
